An isoperimetric comparison theorem.
Inventiones mathematicae, Tome 108 (1992) no. 2, pp. 37-48
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1992__108_2_143987,
author = {Bruce Kleiner},
title = {An isoperimetric comparison theorem.},
journal = {Inventiones mathematicae},
pages = {37--48},
year = {1992},
volume = {108},
number = {2},
zbl = {0770.53031},
url = {http://geodesic.mathdoc.fr/item/IM_1992__108_2_143987/}
}
Bruce Kleiner. An isoperimetric comparison theorem.. Inventiones mathematicae, Tome 108 (1992) no. 2, pp. 37-48. http://geodesic.mathdoc.fr/item/IM_1992__108_2_143987/